# SDR C2XA06BT035

- Difficulty date: August 9, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 16,059 hours, 11,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR, CREW REPORTED THE EMERGENCY EXIT LIGHT STRIP [AISLE] AT ROW 11/12 IS NOT OPERATING.  MAINTENANCE REMOVED AND REPLACED AISLE PATH STRIP AT ROW 11/12 IAW EMB145 MM 33-50-12, OPS CHECKED GOOD.
